I have the paragaurd iud and normally have a period by the 27th of the month! But january 24 i started spotting and spotted for 4 days without a real period is this normal or is it possible im pregnant?


Hi, The paragaurd IUD is an

Hi,

The paragaurd IUD is an effect form of birth control. It is unlikely that you are pregnant but anything is possible therefore, you should consult with your doctor. Even for the most regular women an odd period can and does occur on occasion. You can always purchase a home pregnancy test to put your mind at ease either way.

Best Regards,
TammyM

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness